Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 402373, 21 pages
http://dx.doi.org/10.1155/2014/402373
Research Article

Determination of Coefficients of High-Order Schemes for Riemann-Liouville Derivative

Department of Mathematics, Shanghai University, Shanghai 200444, China

Received 10 December 2013; Accepted 4 February 2014; Published 15 April 2014

Academic Editors: B. Carpentieri and C. Silva

Copyright © 2014 Rifang Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. P. Li and Z. G. Zhao, “Introduction to fractional integrability and differentiability,” European Physical Journal, vol. 193, no. 1, pp. 5–26, 2011. View at Publisher · View at Google Scholar · View at Scopus
  2. I. S. Jesus and J. A. Tenreiro MacHado, “Fractional control of heat diffusion systems,” Nonlinear Dynamics, vol. 54, no. 3, pp. 263–282, 2008. View at Publisher · View at Google Scholar · View at Scopus
  3. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, 2006.
  4. C. P. Li and H. F. Ding, “Higher order finite difference method for the reaction and anomalous-diffusion equation,” Applied Mathematical Modelling, 2014. View at Publisher · View at Google Scholar
  5. F. Liu and K. Burrage, “Novel techniques in parameter estimation for fractional dynamical models arising from biological systems,” Computers and Mathematics with Applications, vol. 62, no. 3, pp. 822–833, 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. M. D. Ortigueira and J. A. T. Machado, “Fractional calculus applications in signals and systems,” Signal Processing, vol. 86, no. 10, pp. 2503–2504, 2006. View at Publisher · View at Google Scholar · View at Scopus
  7. K. B. Oldham and J. Spanier, The Fractional Calculus: Theory and Applications of Differentiation and Integration to Arbitrary Order, Academic Press, New York, NY, USA, 1974.
  8. H. Sun, W. Chen, and Y. Chen, “Variable-order fractional differential operators in anomalous diffusion modeling,” Physica A, vol. 388, no. 21, pp. 4586–4592, 2009. View at Publisher · View at Google Scholar · View at Scopus
  9. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science, Yverdon, Switzerland, 1993.
  10. S. B. Yuste, E. Abad, and K. Lindenberg, “Exploration and trapping of mortal random walkers,” Physical Review Letters, vol. 110, Article ID 220603, 2013. View at Google Scholar
  11. F. H. Zeng, C. P. Li, F. W. Liu, and I. Turner, “The use of finite difference/element approaches for solving the time-fractional subdiffusion equation,” SIAM Journal on Scientific Computing, vol. 35, no. 6, pp. A2976–A3000, 2013. View at Google Scholar
  12. D. Bolster, M. M. Meerschaert, and A. Sikorskii, “Product rule for vector fractional derivatives,” Fractional Calculus and Applied Analysis, vol. 15, pp. 463–478, 2012. View at Google Scholar
  13. K. Diethelm, N. J. Ford, A. D. Freed, and Y. Luchko, “Algorithms for the fractional calculus: a selection of numerical methods,” Computer Methods in Applied Mechanics and Engineering, vol. 194, no. 6–8, pp. 743–773, 2005. View at Publisher · View at Google Scholar · View at Scopus
  14. R. Garrappa and M. Popolizio, “On accurate product integration rules for linear fractional differential equations,” Journal of Computational and Applied Mathematics, vol. 235, no. 5, pp. 1085–1097, 2011. View at Publisher · View at Google Scholar · View at Scopus
  15. C. P. Li, A. Chen, and J. Ye, “Numerical approaches to fractional calculus and fractional ordinary differential equation,” Journal of Computational Physics, vol. 230, no. 9, pp. 3352–3368, 2011. View at Publisher · View at Google Scholar · View at Scopus
  16. C. Lubich, “Discretized fractional calculus,” SIAM Journal on Mathematical Analysis, vol. 17, pp. 704–719, 1986. View at Google Scholar
  17. R. L. Magin, O. Abdullah, D. Baleanu, and X. J. Zhou, “Anomalous diffusion expressed through fractional order differential operators in the Bloch-Torrey equation,” Journal of Magnetic Resonance, vol. 190, no. 2, pp. 255–270, 2008. View at Publisher · View at Google Scholar · View at Scopus
  18. D. A. Murio, “On the stable numerical evaluation of caputo fractional derivatives,” Computers and Mathematics with Applications, vol. 51, no. 9-10, pp. 1539–1550, 2006. View at Publisher · View at Google Scholar · View at Scopus
  19. T. Miyakoda, “Discretized fractional calculus with a series of Chebyshev polynomial,” Electronic Notes in Theoretical Computer Science, vol. 225, pp. 239–244, 2009. View at Publisher · View at Google Scholar · View at Scopus
  20. M. Y. Ongun, D. Arslan, and R. Garrappa, “Nonstandard finite difference schemes for fractional order Brusselator system,” Advances in Difference Equations, vol. 2013, article 102, 2013. View at Publisher · View at Google Scholar
  21. E. Sousa, “Numerical approximations for fractional diffusion equations via splines,” Computers and Mathematics with Applications, vol. 62, no. 3, pp. 938–944, 2011. View at Publisher · View at Google Scholar · View at Scopus
  22. E. Sousa, “A second order explicit finite difference method for the fractional advection diffusion equation,” Computers and Mathematics with Applications, vol. 64, pp. 3141–3152, 2012. View at Publisher · View at Google Scholar · View at Scopus
  23. E. Sousa, “How to approximate the fractional derivative of order 1LTHEXAα2,” International Journal of Bifurcation and Chaos, vol. 22, no. 4, Article ID 1250075, 2012. View at Publisher · View at Google Scholar
  24. Q. Yang, I. Turner, F. Liu, and M. Ilić, “Novel numerical methods for solving the time-space fractional diffusion equation in two dimensions,” SIAM Journal on Scientific Computing, vol. 33, no. 3, pp. 1159–1180, 2011. View at Publisher · View at Google Scholar · View at Scopus
  25. H. F. Ding, C. P. Li, and Y. Q. Chen, “High order algorithms for the spatial Riesz fractional diffusion equation,” in Proceedings of the International Symposium on Fractional PDEs: Theory, Numerics and Application, Newport, RI, USA, 2013.
  26. C. P. Li and W. H. Deng, “Remarks on fractional derivatives,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 777–784, 2007. View at Publisher · View at Google Scholar · View at Scopus
  27. H. F. Ding and C. P. Li, “Numerical algorithms for the fractional diffusion-wave equation with reaction term,” Abstract and Applied Analysis, vol. 2013, Article ID 493406, 15 pages, 2013. View at Publisher · View at Google Scholar